# SDR ASAA2023082444763

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 27,253 hours, 8,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING EMER LIGHTS ARE INOP IN PASSENGER CABIN, R2 DOOR IN FRONT OF G4 GALLEY, LH OVERWING OVERDOOR FWD & AFT, PH BIN AT ROW 9DEF & 13 DEF, OH BIN AT ROW 16ABC, & OH BIN AT ROW 25DEF. GROUNDED - YES. REMOVED & INSTALLED SERVICABLE EMER LIGHT POWER SUPPLY M01672 FWD OF LH OVERWING EXIT DOOR FWD, RH CEILING PNL ROW 27 & 28 , RH ROW 7 SIDEWALL OPS CK GOOD IAW B737-900 AMM 33-51-06-960-806.
